# SDR QMLA2012101612169

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 421
- Aircraft time: 2,987 hours, 11,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING HOME BASE, SMELLED FUEL.  STATED IT WAS STRONG.  MADE A PRECAUTIONARY LANDING.   MECHANIC INSPECTED AND FOUND NOTHING. ACFT RETURNED TO SERVICE. MECHANIC OPENED ACFT INTERIOR AND CHECKED THE EXPANSION TANKS FOR LEAKS, INSPECTED THE FUEL CAP, VENT LINES, AND BELLY OF THE ACFT WITH NO DISCREPANCIES NOTED.  HAD THE PILOT FLY A TEST FLIGHT WITH THE AIR CONDITIONING AND FLIGHT ATTITUDE AS IT WAS WHEN THE ODOR WAS DETECTED.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
